# SDR SWAA2012110108984

- Difficulty date: October 31, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N174AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- Aircraft time: 26,521 hours, 12,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EVAC SLIDE LIGHT INOP.  REMOVED AND REPLACED BATTERY CHARGER IAW AMM.
